Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Weedman

reading some of the accutane posts have really scared me

Recommended Posts

i have been reading a lot of really bad accutane realted stories on this forum lately and to be honest with you ppl im kinda scared on using it now :eh:

i mean some ppl say it works, but there are so many 'horror story' posts bout ppl that have used the drug and ended up bad that i'v got a lot of mixed feelings bout weather i should use it or not..

does it work or is it just a huge gamble????

Share this post


Link to post
Share on other sites

kk, im gonna reply to this for you. iv done my fair share of research on roaccutane as i should soon be taking it myself. here are the figures:

90% of people who go on the drug are spot free at the end, "cured" if you like

35-38% of the people who take it will never experience another spot ever again and have to ever use any other spot medications, permanently "cured" i guess.

side-affects:

90% chapped lips

80% dry skin and itching

80% dryness of nose and nosebleeds

40% irratation of eyelids and eyes

15% joint and muscle pains

10% temporary hair thinning

7% rash

5% Intestinal symptons

5% Urinary symptons

5% Headache

5% Increased sensitivity to the sun

<1% Decreased night vision

<1% Depression, thoughts of suicide

and i know that some people on here are scarring ppl and they have scared me too but there are MILLIONS of sucess stories and that big fat 90% chance of being cured sounds good to me.

help this helps :)

Share this post


Link to post
Share on other sites

Go read the Accutane logs to get a more accurate picture of most people's reactions. Horror stories are quite rare, but because of the vagaries of message board posting they get much more attention. Most people experience the common uncomfortable side effects and nothing serious.

Share this post


Link to post
Share on other sites

I can tell you that at first you kind of hate life as you get some of the side-effects and breakout a little more than you had going into the treatment, but I'm 2 months in now and the area that was my biggest concern and pretty much the only reason for going on tane is completely clear. My only concern now is that my skin kind of has that flushed look a lot of the time which is really damn annoying! If it wasn't for that I'd stay on accutane as long as I could!

Share this post


Link to post
Share on other sites

I can tell you that at first you kind of hate life as you get some of the side-effects and breakout a little more than you had going into the treatment, but I'm 2 months in now and the area that was my biggest concern and pretty much the only reason for going on tane is completely clear. My only concern now is that my skin kind of has that flushed look a lot of the time which is really damn annoying! If it wasn't for that I'd stay on accutane as long as I could!

It is a gamble because the side effects are not rare. Too many people regularly complain about side effects so it is not like most medications.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×